# SDR NWAA070796305

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 75,054 hours, 9,313 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN AFT LOWER SIDE OF PYLON FRAME OUTBOARD CUTOUT FOR PANEL 484ER.  REPAIRED PER EA 63-208900.
